American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46G10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 81 found      Go to page: 1 2 3

[1] Hülya Duru, Arkady Kitover and Mehmet Orhon. Multiplication operators on vector-valued function spaces. Proc. Amer. Math. Soc. 141 (2013) 3501-3513.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Spector. Simple proofs of some results of Reshetnyak. Proc. Amer. Math. Soc. 139 (2011) 1681-1690. MR 2763757.
Abstract, references, and article information   
View Article: PDF

[3] José Rodríguez. Pointwise limits of Birkhoff integrable functions. Proc. Amer. Math. Soc. 137 (2009) 235-245. MR 2439446.
Abstract, references, and article information   
View Article: PDF

[4] R. Anantharaman. Trigonometric and Rademacher measures of nowhere finite variation. Proc. Amer. Math. Soc. 136 (2008) 3195-3204. MR 2407084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] José Rodríguez. On the existence of Pettis integrable functions which are not Birkhoff integrable. Proc. Amer. Math. Soc. 133 (2005) 1157-1163. MR 2117218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. A. Sánchez Pérez. Vector measure duality and tensor product representations of $L_p$-spaces of vector measures. Proc. Amer. Math. Soc. 132 (2004) 3319-3326. MR 2073308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Picón and C. Piñeiro. Vector measure Banach spaces containing a complemented copy of $c_{0}$. Proc. Amer. Math. Soc. 132 (2004) 2893-2898. MR 2063108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Surjit Singh Khurana. Weak compactness of certain sets of measures. Proc. Amer. Math. Soc. 131 (2003) 3251-3255. MR 1992866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hans G. Kellerer. Continuous transformation of Baire measures into Lebesgue measure. Proc. Amer. Math. Soc. 130 (2002) 2305-2309. MR 1896412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lakhdar Meziani. Integral representation for a class of vector valued operators. Proc. Amer. Math. Soc. 130 (2002) 2067-2077. MR 1896043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. V. Panchapagesan. A simple proof of the Grothendieck theorem on the Dieudonné property of $C_0(T)$. Proc. Amer. Math. Soc. 129 (2001) 823-831. MR 1707021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Cho-Ho Chu, Titus Hilberdink and John Howroyd. A matrix-valued Choquet--Deny theorem. Proc. Amer. Math. Soc. 129 (2001) 229-235. MR 1784024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Daniel Wulbert. Annihilating a subspace of $L_1$ with the sign of a continuous function. Proc. Amer. Math. Soc. 128 (2000) 2431-2438. MR 1662234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. Ülger. Arens regularity of weakly sequentially complete Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 3221-3227. MR 1605953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Begoña Marchena and Cándido Piñeiro. A note on sequences lying in the range of a vector measure valued in the bidual. Proc. Amer. Math. Soc. 126 (1998) 3013-3017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Raphaël Cerf and Carlo Mariconda. Chebyshev measures. Proc. Amer. Math. Soc. 125 (1997) 3321-3329. MR 1422852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] W. J. Ricker. Existence of Bade functionals for complete Boolean algebras of projections in Fréchet spaces. Proc. Amer. Math. Soc. 125 (1997) 2401-2407. MR 1415365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Cándido Piñeiro. On $p$-summable sequences in the range of a vector measure. Proc. Amer. Math. Soc. 125 (1997) 2073-2082. MR 1377003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Juan Carlos García-Vázquez. Tensor products of vector measures and sequences in the range of a vector measure. Proc. Amer. Math. Soc. 124 (1996) 3459-3467. MR 1346973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. Piñeiro. Banach spaces in which every $p$-weakly summable sequence lies in the range of a vector measure. Proc. Amer. Math. Soc. 124 (1996) 2013-2020. MR 1307557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gunnar F. Stefánsson. The $\mu$-PIP and integrability of a single function. Proc. Amer. Math. Soc. 124 (1996) 539-542. MR 1301529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gunnar F. Stefánsson. Universal Pettis integrability property . Proc. Amer. Math. Soc. 123 (1995) 1431-1435. MR 1277135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Cándido Piñeiro. Sequences in the range of a vector measure with bounded variation . Proc. Amer. Math. Soc. 123 (1995) 3329-3334. MR 1291790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] G. Schlüchtermann. A note on multiplication of strong operator measurable functions . Proc. Amer. Math. Soc. 123 (1995) 2815-2816. MR 1260179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Guillermo P. Curbera. Banach space properties of $L\sp 1$ of a vector measure . Proc. Amer. Math. Soc. 123 (1995) 3797-3806. MR 1285984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. M. Shortt. Strassen's theorem for vector measures . Proc. Amer. Math. Soc. 122 (1994) 811-820. MR 1232144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Chuan Yi Zhang. Integration of vector-valued pseudo-almost periodic functions . Proc. Amer. Math. Soc. 121 (1994) 167-174. MR 1186140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Achille Basile. Finitely additive correspondences . Proc. Amer. Math. Soc. 121 (1994) 883-891. MR 1189742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] G. W. Johnson. The product of strong operator measurable functions is strong operator measurable . Proc. Amer. Math. Soc. 117 (1993) 1097-1104. MR 1123654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Narcisse Randrianantoanina and Elias Saab. The complete continuity property in Bochner function spaces . Proc. Amer. Math. Soc. 117 (1993) 1109-1114. MR 1143023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 81 found      Go to page: 1 2 3